# SDR SWAA2024111458586

- Difficulty date: November 11, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 27,525 hours, 13,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW SIGN MID AC ON CEILING FELL OFF<[01] INSTALLED PER MM 33-51-01
